Distributed denial-of-service attacks against HTTP/2 services

Adi, Erwin, Baig, Zubair A., Hingston, Philip and Lam, Chiou-Peng 2016, Distributed denial-of-service attacks against HTTP/2 services, Cluster computing, vol. 19, pp. 79-86, doi: 10.1007/s10586-015-0528-7.

Attached Files
Name Description MIMEType Size Downloads

Title Distributed denial-of-service attacks against HTTP/2 services
Author(s) Adi, Erwin
Baig, Zubair A.ORCID iD for Baig, Zubair A. orcid.org/0000-0002-9245-2703
Hingston, Philip
Lam, Chiou-Peng
Journal name Cluster computing
Volume number 19
Start page 79
End page 86
Total pages 8
Publisher Springer
Place of publication New York, N.Y.
Publication date 2016
ISSN 1386-7857
1573-7543
Keyword(s) Science & Technology
Technology
Computer Science, Information Systems
Computer Science, Theory & Methods
Computer Science
DDoS attacks
HTTP/2
attack Modeling
Language eng
DOI 10.1007/s10586-015-0528-7
Indigenous content off
HERDC Research category C1.1 Refereed article in a scholarly journal
Persistent URL http://hdl.handle.net/10536/DRO/DU:30137981

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in TR Web of Science
Scopus Citation Count Cited 14 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 46 Abstract Views, 1 File Downloads  -  Detailed Statistics
Created: Thu, 04 Jun 2020, 09:29:55 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.